Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Structure in simplexes. III. Composition series


Authors: Edward G. Effros and Alan Gleit
Journal: Trans. Amer. Math. Soc. 142 (1969), 355-379
MSC: Primary 46.06
DOI: https://doi.org/10.1090/S0002-9947-1969-0247421-5
MathSciNet review: 0247421
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Complex analysis, McGraw-Hill, New York, 1953. MR 510197 (80c:30001)
  • [2] E. Alfsen, On the geometry of Choquet Simplexes, Math. Scand. 15 (1964), 97-110. MR 0187141 (32:4595)
  • [3] N. Bourbaki, Topologie générale, Chapters 1-2, Hermann, Paris, 1951.
  • [4] E. Davies, The structure and ideal theory of the pre-dual of a Banach lattice, Trans. Amer. Math. Soc. 131 (1968), 544-555. MR 0222604 (36:5654)
  • [5] M. Day, Normed linear spaces, Academic Press, New York, 1962. MR 0145316 (26:2847)
  • [6] J. Dixmier, Les $ {C^ \ast }$-algebres et leurs applications, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [7] E. Effros, Structure in Simplexes, Acta Math. 117 (1967), 103-121. MR 0203435 (34:3287)
  • [8] -, Structure in Simplexes. II, J. Functional Analysis 1 (1967), 379-391. MR 0220041 (36:3108)
  • [9] I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. 70 1951), 219-255. MR 0042066 (13:48a)
  • [10] J. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [11] C. Kuratowski, Topologie. I, Mongr. Mat. 20, PWN, Warsaw, 1952.
  • [12] -, Topologie. II, Mongr. Mat. 21, PWN, Warsaw, 1950.
  • [13] J. Lindenstrauss, Extensions of compact operators, Mem. Amer. Math. Soc. No. 48, 1964. MR 0179580 (31:3828)
  • [14] R. Phelps, Lectures on Choquet's theorems, Van Nostrand, New York, 1966. MR 0193470 (33:1690)
  • [15] M. Rogalski, Espaces de Banach ordonnés, Simplexes, frontières de Šilov et problème de Dirichlet, C. R. Acad. Sci. Paris 263 (1966), 726-729. MR 0205049 (34:4884)
  • [16] H. Bauer, Silovscher Rand und Dirichletsches Problem, Ann. Inst. Fourier (Grenoble) 11 (1961), 89-136. MR 0136983 (25:443)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.06

Retrieve articles in all journals with MSC: 46.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0247421-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society